# SDR MALA050654

- Difficulty date: August 15, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N526XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2351
- Aircraft time: 12,746 hours, 12,355 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 711493
- Part serial: G014330
- Condition: Failed
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LOSS OF GREEN HYD SYSTEM.  RAN CHECK LIST AND PERFORMED EMERGENCY GEAR EXTENSION.  REPLACED GREEN SYSTEM HYD SELECTOR VALVE NR 3 ENGINE HYD PUMP AND FLUSHED GREEN SYSTEM HYD SYSTEM AND REPLACED FILTERS.  REMOVED AND REPLACED SELECTOR 71149-3 SN ON/OFF F9748464 IAW 24-23-31A-D.  LEAK AND OPS CHECK GOOD OF SELECTOR VALVE.  INSTALLED NEW ENGINE DRIVEN PUMP PN 521449 SN ON MX618453 IAW 29-10.  BLED L AND R OVERCENTER JACKS.  FLUSHED HYD LINES FROM HYD BAY TO NR 3 EDP.  LEAK CHECKS GOOD.  REMOVED AND REPLACED NR 3 ENGINE ISOLATION VALVE PN HTE9531-3, SN OFF 190VB115 ON 190VB147IWA AMM 29-10-14.  LEAK AND OPS CHECKS GOOD NR 3 ENGINE HYD PUMP.  OP AND LEAK CHECK GOOD.
